MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number 20188
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/27/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent dislodgement occurred.The target lesion was located in the renal artery.A 6.0mmx18mmx90cm express sd stent was advanced for treatment.However, it was noted that the stent came off the balloon.No patient complications were reported.

Brand Name
EXPRESS SD RENAL/BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8260603
Report Number2134265-2018-65220
Device Sequence Number13967276
Product Code NIN
UDI-Device Identifier08714729484851
UDI-Public08714729484851
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K152607
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model Number20188
Device Catalogue Number20188
Device Lot Number0022878199
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2018
Initial Report FDA Received Date01/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1